A functional lil for stochastic integrals and the Lévy area process

Kuelbs, James, Li, Wenbo . Journal of Theoretical Probability 2005. 18 (2) :261-290

Locate this article in:

Bibtex

@article{CIS-189946,
  Author = {Kuelbs, James and Li, Wenbo},
  Title = {A functional lil for stochastic integrals and the Lévy area process},
  Journal = {Journal of Theoretical Probability},
  Volume = {18},
  Number = {2},
  Year = {2005},
  Pages = {261--290},
  Keywords = {small ball probabilities, functional LIL, Lévy’s area process}
}

Similar articles